# SDR ASAA2018113027197

- Difficulty date: November 30, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 38,095 hours, 11,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL IS CRACKED AT STA 312-328 LBL49. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL REF BAC DWG 141A5400 REV-.
